Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from hairfall. Novophane plus tablets sound okay?

hello sir,im 20 nd im suffering 4m hairfall....i consulted a dermatologist 4 hair fall...... i had a hair scan done nd my density is 76 nd thickness is 71 in front nd in back its 85 nd 81.he told its it normal???? also i hav dandruff .....he suggested me 2 tak novophane plus tablets nd use sebamed anti dandruff shampoo.....can u pls tell me 1 good hair oil....pls.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  1302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.hairfall can be due to several reasons.most common of them can be due to nutrional deficiency of iron folic acid.biotin.calcium panthothenate.seleniumetc.stress induced.telogen effluvium due to chronic diseases like malaria.sle etc.due to thyroid disorders.polycystic ovarian disease.androgenic alopecia etc.first go for routine investigations.thyroid profile. Apply biotin rich oils like hairgro gel.juvunes. keratex hair oil etc.folica hair tincture can be tried which increases the blood flow of the hair follicle.if all of these are not working go for minoxidil preparations
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor